# SDR 2001UALA00144

- Difficulty date: February 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Aircraft time: 63,981 hours, 36,795 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INBOARD SLAT WEB CUTOUT AT INBOARD THERMAL ANTI ICE DUCT CRACKED.  REPAIRED WEB PER MM 57-45-19.
